By the same authors

From the same journal

Optimal Surrender of Guaranteed Minimum Maturity Benefits under Stochastic Volatility and Interest Rates

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalInsurance: Mathematics and Economics
DateAccepted/In press - 23 Dec 2017
DateE-pub ahead of print - 4 Jan 2018
DatePublished (current) - 1 Mar 2018
Number of pages30
Pages (from-to)43-56
Early online date4/01/18
Original languageEnglish

Bibliographical note

© 2018 Elsevier B.V. or its licensors or contributors. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations